Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fourier series and mean moduli of continuity
HTML articles powered by AMS MathViewer

by Otto Szász PDF
Trans. Amer. Math. Soc. 42 (1937), 366-395 Request permission
References
    S. Bernstein. Sur la convergence absolue des séries trigonométriques. Comptes Rendus des Séances de l’Académie des Sciences, Paris, vol. 158 (1914), pp. 1661-1663. —. Same title. Communications de la Société Mathématique de Kharkoff, vol. 14 (1914), pp. 139-144 (in Russian). —. Same title. Comptes Rendus, vol. 199 (1934), pp. 397-400.
  • G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. I, Math. Z. 27 (1928), no. 1, 565–606. MR 1544927, DOI 10.1007/BF01171116
  • G. H. Hardy and J. E. Littlewood, A convergence criterion for Fourier series, Math. Z. 28 (1928), no. 1, 612–634. MR 1544980, DOI 10.1007/BF01181186
  • —. Notes on the theory of series. IX. On the absolute convergence of Fourier series. Journal of the London Mathematical Society, vol. 3 (1928), pp. 250-253. G. H. Hardy, J. E. Littlewood, and G. Pólya. Inequalities. Cambridge, 1934.
  • Einar Hille and J. D. Tamarkin, On the summability of fourier series. III, Math. Ann. 108 (1933), no. 1, 525–577. MR 1512863, DOI 10.1007/BF01452851
  • K. Nabetani. Remarks on some theorems concerning sections of a power series. Tôhoku Mathematical Journal, vol. 41 (1935-36), pp. 333-336.
  • Freidrich Riesz, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1923), no. 1, 87–95 (German). MR 1544621, DOI 10.1007/BF01192397
  • M. Riesz. Eine trigonometrische Interpolationsformel und einige Ungleichungen fur Polynome. Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 23 (1914), pp. 354-368. O. Szász. Über den Konvergenzexponenten der Fourierschen Reihen gewisser Funktionenklassen. Sitzungsberichte der Bayerischen Akademie der Wissenschaften, München, 1922, pp. 135-150. —. Korlátos hatványsorokról, Matematikai és Természettudomanyi Ertesitö, vol. 43 (1926), pp. 504-520.
  • Otto Szász, Über die Fourierschen Reihen gewisser Funktionenklassen, Math. Ann. 100 (1928), no. 1, 530–536 (German). MR 1512500, DOI 10.1007/BF01448861
  • E. C. Titchmarsh. A note on Fourier transforms. Journal of the London Mathematical Society, vol. 2 (1927), pp. 148-150. Z. Waraszkiewicz. Sur un théorème de M. Zygmund. Bulletin International de l’Académie Polonaise, Classe A, Cracovie, 1929, pp. 275-279. A. Zygmund. A remark on conjugate series. Proceedings of the London Mathematical Society, (2), vol. 34 (1932), pp. 392-400.
  • Antoni Zygmund, Some points in the theory of trigonometric and power series, Trans. Amer. Math. Soc. 36 (1934), no. 3, 586–617. MR 1501757, DOI 10.1090/S0002-9947-1934-1501757-2
  • —. Trigonometrical Series. Warsaw-Lwów, 1935.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16
  • Retrieve articles in all journals with MSC: 42A16
Additional Information
  • © Copyright 1937 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 42 (1937), 366-395
  • MSC: Primary 42A16
  • DOI: https://doi.org/10.1090/S0002-9947-1937-1501927-6
  • MathSciNet review: 1501927